A note on reidemeister torsion and period matrix of Riemann surfaces

Sozen Y.

MATHEMATICA SLOVACA, vol.61, no.1, pp.29-38, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.2478/s12175-010-0057-z
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.29-38


We consider compact Riemann surfaces I pound (g) with genus at least 2. We explain the relation between the Reidemeister torsion of I pound (g) and its period matrix.